# SDR SIMA20200205002

- Difficulty date: February 5, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 36,678 hours, 31,296 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frames 74-76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE 1, LH SIDE AT FR75, 2 CRACK FOUND 1 IS .500 ABOVE STR 2L AND OTHER .750 BELOW STR 2L-C/A- REPAIRED IAW SRM53-31-01.
